# SDR KY7A202504140038

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N2728G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC731
- Aircraft time: 31,775 hours, 42,478 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STANDARD TRAINING FLIGHT AND FINAL LANDING FOR THE DAY. VFR RULES THE WHOLE DAY. FLIGHT INSTRUCTOR TOOK T HE CONTROLS AND HEADED BACK TO KORK AIRPORT TO LAND.  WE CONTINUED AS NORMAL MAKING A RIGHT DOWNWIND FOR RUNWAY 23, BEING FULLY CONFIGURED FOR LANDING ON FINAL BACKING THIS UP WITH OUR CHECKLISTS. WE LANDED ON THE NUMBERS WITH FULL FLAPS, AND GEAR DOWN AND LOCKED VERIFIED BY THREE GREEN LIGHTS. WE TOUCHED DOWN WITH OUR RIGHT MAIN MAKING CONTACT FIRST, VERIFIED BY TIRE MARKS ON THE RUNWAY. FOLLOWED BY OUR LEFT MAIN MAKING CONTACT ALMOST SIMULTANEOUSLY AS OUR NOSE WHEEL. IT FELT AND LOOKED AS IF OUR LEFT MAIN GEAR FAILED UPON MAKING CONTACT WITH THE RUNWAY. WE IMMEDIATELY STARTED TO VEER OF THE RUNWAY TO THE LEFT, AND AFTER TALKING TO PILOT NO CONTROL INPUTS HAD ANY EFFECT ON OUR TRAJECTORY. ROUGHLY 800 FEET AFTER TOUCHDOWN, JUST PRIOR TO THE 1000 FOOT MARKINGS, OUR LEFT WING/ENGINE/TIRE SEEMS TO HAVE MADE CONTACT WITH THE DIRT AND PULLED US FURTHER MORE TO THE LEFT, AT THIS TIME PILOT STOP AND FEATHERED THE ENGINES. WE CONTINUED TO VEER LEFT WHERE WE EVENTUALLY LANDED IN AN EMBANKMENT ROUGHLY 1400 FEET FROM THE RUNWAY MARKING NUMBER 23 IN A STRAIGHT LINE DISTANCE
